# SDR SWAA2025071087196

- Difficulty date: July 1, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N8549Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63597
- Aircraft time: 25,532 hours, 12,918 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Screw
- Condition: Unsecure
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR AFT GIRT BAR FITTING NEEDS SECURED.   R1 DOOR AFT GIRT BAR FITTING SCREWS WERE SECURED IAW AMM TASK 25-66-02-400-801 AND AMM 20-50-11-910-801.
